Saratov JOURNAL of Medical and Scientific Research

Case report

Amiodarone-induced skin damage: clinical observation

Year: 2019, volume 15 Issue: №3 Pages: 741-744
Heading: Cardiology Article type: Case report
Authors: Kosheleva N.A., Magdeeva N.A., Frontaseva V.V., Alekseeva I.L., Fedoritova M.O.
Organization: Saratov Regional Clinical Hospital, Saratov State Medical University
Summary:

Nowadays one of the most often used antiarrhytmic drugs is amiodarone. Amiodarone is the most effective drug for sinoatrial rate preservation at fibrillation of auricles, the only agent with the proved ability to reduce mortality in patients with cardial pathology and ventricular arrhythmias. On the other hand, amiodarone is the "reserve" drug due to its side effects. In this observation the patient was on amiodarone in the course of 5 years due to paroxysms of auricles fibrillation. After 4 years of drug therapy grayish-blue local areas appeared on open body parts (i. e. face, hands). After drug with drawal the intensity of skin staining decreased. In this clinical case skin hyperpigmentation was amiodarone side effect and did not require any special treatment.

AttachmentSize
2019_03-1_741-744.pdf493.28 KB

Possibilities of radiological methods in the diagnosis of bilateral uroepithelial cancer (clinical case)

Year: 2019, volume 15 Issue: №3 Pages: 666-668
Heading: Urology Article type: Case report
Authors: Chekhonatskaya M.L., Rossolovsky A.N., Kryuchkov I.A., Kondratyeva O.A., Bobylev D.A., Klimashin D.F., Kondratyeva D.A., Zuev V.V., Gladkov V.A.
Organization: Saratov State Medical University
Summary:

The article presents data on the development of urothelial cancer and methods of its diagnosis. A clinical case of diagnosis of bilateral uroepithelial cancer in a patient by magnetic resonance imaging is described.

AttachmentSize
2019_03_666-668.pdf275.62 KB

Case study of the first metatarsophalangeal joint total replacement

Year: 2019, volume 15 Issue: №3 Pages: 633-636
Heading: Traumatology and Orthopedics Article type: Case report
Authors: Goryakin M.V., Ulyanov V.Yu., Frolenkov A.V.
Organization: Saratov State Medical University
Summary:

The case report for Hallux rigidus surgical management with endoprosthesis total replacement using zirconia ceramics has been presented.

AttachmentSize
2019_03_633-636.pdf1.56 MB

Clinical experience of express repair of ceramics in the oral cavity

Year: 2019, volume 15 Issue: №3 Pages: 623-626
Heading: Stomatology Article type: Case report
Authors: Shumilovich B.R., Vorobyeva Yu.B., Rostovtsev V.V., Kryukova S.N., Malykhin D.V., Akhtanin A.A.
Organization: Voronezh State Medical University n.a. N.N. Burdenko
Summary:

Ceramic cleavage on fixed orthopedic structures is a very common complication of occlusive trauma. Attempts intraoral repair of such defects have been undertaken since the 90s of the last century. The existing technique, including the treatment of the prosthesis with hydrofluoric acid and the subsequent application of silanes, quite successfully coped with the task at the boundary of the chip within the ceramics. When chipping to metal, this technique does not provide adhesion of the composite to the metal. The situation has changed dramatically with the appearance unsilane primers containing MDP monomer and providing reliable chemical adhesion of the metal to the composite. As follows from the presented clinical case, even after 1 year after the repair of the ceramic prosthesis, the anatomical, functional and aesthetic characteristics of the dentition are fully preserved.

AttachmentSize
2019_03_623-626.pdf829.87 KB

Surgical treatment of the patient with keratectasia after keratotomy followed by LASIK

Year: 2019, volume 15 Issue: №2 Pages: 544-546
Heading: Ophtalmology Article type: Case report
Authors: Syrykh I.Yu., Gavilovskaya V.A., Fabrikantov O.L.
Organization: S. Fedorov Eye Microsurgery Federal State Institution
Summary:

A clinical case of treating a patient with keratoectasia after keratotomy followed by LASIK is presented

AttachmentSize
2019_02-1_544-546.pdf1015.55 KB

Mechanisms of optic nerve damage in patients with hemoblastosis

Year: 2019, volume 15 Issue: №2 Pages: 482-485
Heading: Ophtalmology Article type: Case report
Authors: Ioyleva E.E., Gadzhieva N.S., Zinovyeva A.V.
Organization: "Eye Microsurgery" n.a. academician S. N. Fedorov, Volgograd branch, Moscow State Medical Stomatological University n.a. A. I. Evdokimov
Summary:

The development of optic neuropathy in leukemia and lymphomas has a wide range of etiological factors, being a result of neoplastic, infectious, compression, ischemic and toxic damage. Patients in the older age group may have cardiovascular risk factors that increase the risk of developing lesions of the optic nerve. Timely diagnosis of optic neuropathy in hemoblastosis and the choice of the optimal treatment method allow to maintain high visual function and improve patients» quality of life. The paper presents a clinical case of unilateral ischemic neuropathy in patients with clinical and hematological remission of acute myeloblastic leukemia and the presence of cardiovascular risk factors, as well as heart failure.

AttachmentSize
2019_02-1_478-482.pdf281.67 KB

Results of a seven-year follow-up of an atypical form of multiple sclerosis, Marburg variant

Year: 2019, volume 15 Issue: №2 Pages: 414-418
Heading: Ophtalmology Article type: Case report
Authors: Andrusyakova Ye.P., Ioyleva Ye.E., Safonenko A.Yu., Krivosheeva M.S., Pis'menskaya V.A.
Organization: "Eye Microsurgery" n.a. academician S. N. Fedorov, Volgograd branch, Moscow State Medical Stomatological University n.a. A. I. Evdokimov
Summary:

Marburg disease afects young people and is characterized by an acute onset with a fulminant course. The disease leads to death within 1 year from the onset of symptoms. In Academician S. N. Fedorov «Eye Microsurgery» Center (Moscow) a patient with Marburg multiple sclerosis was followed up for seven years. Standard treatment in combination with physiotherapy treatment slowed the development of an irreversible decrease in visual function due to atrophy of the optic nerves.

AttachmentSize
2019_02-1_414-418.pdf2.91 MB

Twin-to-twin transfusion syndrome: A clinical case

Year: 2019, volume 15 Issue: №2 Pages: 236-240
Heading: Pediatrics Article type: Case report
Authors: Nechaev V.N., Chernenkov Yu.V.
Organization: Saratov State Medical University
Summary:

At the heart of the development of twin-to-twin transfusion syndrome (TTTS) is the presence of pathological anastomoses in the placental vascular network. The article presents a clinical case of TTTS development in monochorionic twins with placental vessel abnormality with a diagnostic search and a plan of further management.

AttachmentSize
2019_02_236-240.pdf284.04 KB

Balloon pulmonary angioplasty — an efective method of treatment for patients with pulmonary arterial hypertension

Year: 2019, volume 15 Issue: №2 Pages: 222-224
Heading: Cardiology Article type: Case report
Authors: Starodubtseva I.A.
Organization: Voronezh State Medical University n.a. N.N. Burdenko
Summary:

The article presents the clinical case of patient with chronic thromboembolic pulmonary hypertension. It is describes the classical course of the disease with use of full spectrum of diagnostic procedures. Pulmonary endarterectomy (PEA) is a gold standard of treatment. Nevertheless, performance of PEA is possible in only 60 % of patients with chronic thromboembolic pulmonary hypertension. Balloon pulmonary angioplasty and drug therapy with a stimulator of soluble guanylate cyclase are alternative treatment strategy.

Clinical case of the manifestation of Parkinson's disease in a patient with neuro-leptic-induced parkinsonism

Year: 2019, volume 15 Issue: №1 Pages: 199-202
Heading: Neurology Article type: Case report
Authors: Yudina V.V., Makarov N.S., Yudina G.K.
Organization: Saratov State Medical University
Summary:

The article presents data on the mechanisms of development of drug-induced parkinsonism in patients taking neu-roleptic drugs, as well as on specifics of the development of Parkinson's disease in these patients. A clinical case of Parkinson's disease development in a patient with drug-induced parkinsonism who has been taken antipsychotics for a long time is described.

AttachmentSize
2019_01-1_199-202.pdf232.52 KB